中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2016年知识产出  > 期刊论文
题名: Topological susceptibility near T-c in SU(3) gauge theory
作者: Xiong, GY ;  Zhang, JB ;  Chen, Y ;  Liu, C ;  Liu, YB ;  Ma, JP
刊名: PHYSICS LETTERS B
出版日期: 2016
卷号: 752, 页码:34-39
关键词: Topological charge ;  Finite temperature ;  Topological susceptibility ;  Topological cumulant
学科分类: Astronomy & Astrophysics; Physics
DOI: http://dx.doi.org/10.1016/j.physletb.2015.10.085
通讯作者: Xiong, GY (reprint author), Zhejiang Univ, Dept Phys, Hangzhou 310027, Peoples R China.
文章类型: Article
英文摘要: Topological charge susceptibility chi(t) for pure gauge SU(3) theory at finite temperature is studied using anisotropic lattices. The over-improved stout-link smoothing method is utilized to calculate the topological charge. Near the phase transition point we find a rapid declining behavior for chi(t) with values decreasing from (188(1) MeV)(4) to (67(3) MeV)(4) as the temperature increased from zero temperature to 1.9T(c) which demonstrates the existence of topological excitations far above T-c. The 4th order cumulant c(4) of topological charge, as well as the ratio c4/chi(t) is also investigated. Results of c(4) show step-like behavior near T-c while the ratio at high temperature agrees with the value as predicted by the diluted instanton gas model. (C) 2015 The Authors. Published by Elsevier B.V.
类目[WOS]: Astronomy & Astrophysics ;  Physics, Nuclear ;  Physics, Particles & Fields
关键词[WOS]: ANISOTROPIC LATTICES ;  INSTANTONS ;  U(1) ;  QCD
收录类别: SCI
项目资助者: National Science Foundation of China (NSFC) [11335001, 11275169, 11075167, 11105153] ;  DFG ;  NSFC [11261130311] ;  National Basic Research Program of China (973 Program) [2015CB856700]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21811
Appears in Collections:理论物理所2016年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Topological susceptibility near Tc in SU(3) gauge theory - Xiong et al. - 2016.pdf(453KB)----开放获取View Download

Recommended Citation:
Xiong, GY,Zhang, JB,Chen, Y,et al. Topological susceptibility near T-c in SU(3) gauge theory[J]. PHYSICS LETTERS B,2016,752:34-39.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Xiong, GY]'s Articles
 [Zhang, JB]'s Articles
 [Chen, Y]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Xiong, GY]‘s Articles
 [Zhang, JB]‘s Articles
 [Chen, Y]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Topological susceptibility near Tc in SU(3) gauge theory - Xiong et al. - 2016.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace